×

zbMATH — the first resource for mathematics

Some properties of the differential equations \(y''+f(x)|y| = 0\). (Slovak) Zbl 0169.11304

PDF BibTeX XML Cite
References:
[1] Hartman P.: Ordinary differential Equations. New York 1964. · Zbl 0125.32102
[2] Сансоне Ж.: Обыкновенные дифференциальные уравнения. Москва 1953. · Zbl 1151.94459
[3] Haupt O.: Über das asymptotische Verhalten der Lösungen gewisser linearer gewöhnlicher Differentialgleichungen. Mathematische Zeitschrift 48 (1942/1943), 289-293. · Zbl 0027.06101
[4] Ráb M.: Kriterien für die Oszilation der Lősungen der Differentialgleichung [p(x)y’]’ + q(x)y = O. Časopis pro pěstování matematiky 84 (1959), 335-370.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.